# SDR DALA2015031202220

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 72,226 hours, 27,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS ROWS 1 AB - 12 FG INOPERATIVE.  MAINTENANCE REPLACED BLOWN FUSE.  SYSTEM OPERATION IS NORMAL.
